A Non-standard Analysis of Aumann-Shapley Random Order Values of Non-atomic Games
AbstractUsing techniques from the non-standard analysis, a non-standard analogue of the Aumann-Shapley random order value of non-atomic games is provided. The paper introduces the notion of effectively ergodic family of automorphism groups. It is shown that for a wide class of games, the non-standard random order value with respect to an effectively ergodic family of automorphism groups coincides with the standard Aumann-Shapley value.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by EconWPA in its series Game Theory and Information with number 0307003.
Length: 345 pages
Date of creation: 22 Jul 2003
Date of revision:
Note: Type of Document - Tex; prepared on IBM PC - PC-TEX; to print on HP/PostScript/Franciscan monk; pages: 345,395,4323247 ; figures: included/request from author/draw your own. Circulated for comments and citations.
Contact details of provider:
Web page: http://126.96.36.199
Shapley Value; Random Order; Non-Atomic Games; Non-standard Analysis.;
Find related papers by JEL classification:
- C71 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Cooperative Games
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lakshmi K. Raut, 1996. "A reformulation of Aumann-Shapley random order values of non- atomic games using invariant measures," Game Theory and Information 9603001, EconWPA.
- Raut, Lakshmi K., 1997. "Construction of a Haar measure on the projective limit group and random order values of non-atomic games," Journal of Mathematical Economics, Elsevier, vol. 27(2), pages 229-250, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA).
If references are entirely missing, you can add them using this form.